# SDR 05FDEA04156

- Difficulty date: December 6, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 297-304
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 297-304, WL 208, LBL 12-14. UPPER FLANGE OF FLOOR SUPPORT.  REMOVED AND REPLACED FLOOR SUPPORT BS 294-BS312 IAW SRM 51-30-2, SRM 51-10-2.
